Seguir
Paltin Ionescu
Paltin Ionescu
Profesor de Geometrie, Universita` degli Studi Ferrara
Dirección de correo verificada de unife.it
Título
Citado por
Citado por
Año
Generalized adjunction and applications
P Ionescu
Mathematical Proceedings of the Cambridge Philosophical Society 99 (3), 457-472, 1986
2001986
Embedded projective varieties of small invariants
P Ionescu
Algebraic Geometry Bucharest 1982, 142-186, 1984
1881984
Embedded projective varieties of small invariants. III
P Ionescu
Algebraic geometry, 138-154, 1990
841990
Conic-connected manifolds
P Ionescu, F Russo
Walter de Gruyter GmbH & Co. KG 2010 (644), 145-157, 2010
562010
Embedded projective varieties of small invariants. II
P Ionescu
Rev. Roumaine math. pures appl. 31, 539-544, 1986
531986
On varieties whose degree is small with respect to codimension
P Ionescu
Mathematische Annalen 271 (3), 339-348, 1985
371985
Varieties with quadratic entry locus, II
P Ionescu, F Russo
Compositio Mathematica 144 (4), 949-962, 2008
352008
On very ample vector bundles on curves
P Ionescu, M Toma
International Journal of Mathematics 8 (5), 633-644, 1997
281997
Manifolds covered by lines and the Hartshorne conjecture for quadratic manifolds
P Ionescu, F Russo
American Journal of Mathematics 135 (2), 349-360, 2013
272013
An enumeration of all smooth projective varieties of degree 5 and 6
P Ionescu
Institutul National Pentru Creatie Stiintifica si Tehnica [INCREST …, 1981
251981
On manifolds swept out by high dimensional quadrics
MC Beltrametti, P Ionescu
Mathematische Zeitschrift 260 (1), 229-234, 2008
242008
Rationality properties of manifolds containing quasi-lines
P Ionescu, D Naie
International Journal of Mathematics 14 (10), 1053-1080, 2003
242003
A view on extending morphisms from ample divisors
MC Beltrametti, P Ionescu
Contemporary Mathematics 496, 71, 2009
212009
Boundedness for some special families of embedded manifolds
P Ionescu, M Toma
Contemporary Mathematics 162, 215-215, 1994
201994
On manifolds of small degree
P Ionescu
Commentarii mathematici helvetici 83 (4), 927-940, 2008
162008
Almost-lines and quasilines on projective manifolds
L Bădescu, MC Beltrametti, P Ionescu
Complex analysis and algebraic geometry, 1-27, 2016
152016
Variétés projectives lisses de degrés 5 et 6
P IONESCU
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 293 (15), 685-687, 1981
131981
Birational geometry of rationally connected manifolds via quasi-lines
P Ionescu
Projective varieties with unexpected properties, 317-335, 2005
122005
Ample and very ample divisors on surfaces
P Ionescu
Rev. Roumaine Math. Pures Appl 33, 349-358, 1988
121988
Manifolds covered by lines, defective manifolds and a restricted Hartshorne Conjecture
P Ionescu, F Russo
arXiv preprint arXiv:0909.2763, 2009
112009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20